Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 101, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jun 15, 2019, 11:56 PM CDT for Lincoln County, Oklahoma. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2019, 11:56 PM CDT (04:56 UTC)
- Expired
- Jun 16, 2019, 12:17 AM CDT
- In force
- 21 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Lincoln County, OK
The radar
The Norman radar (KTLX), 48 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 12:00 AM CDT | TSTM WND DMG | 4 S Wellston, OK | POWERPOLES AND LARGE TREES SNAPPED AT BASE. DAMAGE TO MOBILE HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 9:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3821 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.5
The text
As transmitted.
911
WFUS54 KOUN 160456
TOROUN
OKC081-160530-
/O.NEW.KOUN.TO.W.0101.190616T0456Z-190616T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1156 PM CDT Sat Jun 15 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Central Lincoln County in central Oklahoma...
* Until 1230 AM CDT.
* At 1156 PM CDT, a severe thunderstorm capable of producing a
tornado was located 5 miles south of Warwick, moving east at 55
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Chandler, Stroud, Davenport, Wellston, Sparks and Warwick.
This includes Interstate 44 between mile markers 155 and 158, and
between mile markers 163 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3555 9703 3567 9709 3579 9662 3556 9663
TIME...MOT...LOC 0456Z 253DEG 46KT 3561 9699
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Mahale2 follow-up statements
207
WWUS54 KOUN 160506
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1206 AM CDT Sun Jun 16 2019
OKC081-160530-
/O.CON.KOUN.TO.W.0101.000000T0000Z-190616T0530Z/
Lincoln OK-
1206 AM CDT Sun Jun 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
SOUTHEASTERN LINCOLN COUNTY...
At 1206 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Sparks, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Stroud, Davenport and Sparks.
This includes Interstate 44 near mile marker 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3556 9696 3564 9698 3577 9662 3556 9663
TIME...MOT...LOC 0506Z 252DEG 44KT 3563 9688
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Mahale682
WWUS54 KOUN 160517
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1217 AM CDT Sun Jun 16 2019
OKC081-160526-
/O.CAN.KOUN.TO.W.0101.000000T0000Z-190616T0530Z/
Lincoln OK-
1217 AM CDT Sun Jun 16 2019
...THE TORNADO WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
LAT...LON 3556 9696 3564 9698 3577 9662 3556 9663
TIME...MOT...LOC 0515Z 253DEG 46KT 3567 9672
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 15, 11:19 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 15, 11:19 PM CDT, 37 minutes before
Area Forecast Discussion National Weather Service Norman OK 1119 PM CDT Sat Jun 15 2019 .DISCUSSION... The 06Z aviation discussion follows.... && .AVIATION... Existing convective system will shift east and southeast overnight. It will leave a myriad of surface boundaries, which will complicate the forecast for Sunday afternoon and evening...as well as the wind forecasts overnight. Overall, the confidence in most aspects of the TAFs is low. CmS && .PREV DISCUSSION... /issued 307 PM CDT Sat Jun 15 2019/ DISCUSSION... Storm development is expected to continue in the high plains of eastern NM and CO and then near a dryline in the Panhandles into west TX. These storms will move towards the area moving into western portions of the fa this evening. Other storms could also develop near a boundary in northern OK late this afternoon and evening. All the storms are expected to develop into one or more thunderstorm complexes that move across portions of the area this evening into early Sunday. These storms could become severe beginning late this afternoon and continuing into the overnight hours. Initially, large hail and strong winds will be the main threats but the potential for damaging winds will increase later this evening with the potential for large hail decreasing. Heavy rain/flooding will also be a concern in some areas tonight. What happens Sunday will be impacted by what occurs later today into early Sunday. Showers/storms do appear likely Sunday afternoon/night due to a shortwave moving across OK. Storm development may also be aided by any lingering boundaries and/or MCVs from tonight's convection. Enough recovery of the airmass over the area could happen that some strong/severe storms could develop late Sunday afternoon/night. Another round of showers/storms will be possible Monday evening into early Tuesday and then again Tuesday night into early Wednesday mainly from convection developing in the high plains and then moving into the fa. However, a frontal boundary could be just south of the Red River at least on Monday which some storm development near the boundary could be possible in S portions of the fa as well. There could also be other lingering boundaries, etc in/near the fa from the previous night's convection early next week. Off and on rain chances will continue across at least portions of the fa into next weekend. Heavy rain/flooding and strong to severe storms will also remain possible next week. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 67 85 65 84 / 100 30 60 30 Hobart OK 67 87 65 87 / 100 30 50 20 Wichita Falls TX 68 89 68 88 / 80 30 60 30 Gage OK 63 83 61 83 / 60 30 30 10 Ponca City OK 68 83 64 83 / 80 30 50 30 Durant OK 70 86 69 84 / 70 40 70 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch until 7 AM CDT Sunday for OKZ006>008-011>042-044>046. TX...Flood Watch until 7 AM CDT Sunday for TXZ083>090. && 23/11/23
Hazardous weather outlook, Jun 15, 9:08 PM CDT, 2 hours 48 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 908 PM CDT Sat Jun 15 2019 OKZ004>048-050>052-TXZ083>090-170215- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 908 PM CDT Sat Jun 15 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is a Moderate Risk severe storms across much of central and southwest Oklahoma tonight. Enhanced and Slight Risks surround the Moderate Risk area. Severe storms across northwest Oklahoma, and from southwest Oklahoma into western north Texas, will join into a large storm complex around midnight, then surge southeast across the rest of Oklahoma and north Texas. Large hail up to the size of tennis balls and damaging winds will be the main threats until about 11 pm, then the hail threat will slowly diminish. The threat of severe weather will diminish around 2 am. Torrential rain from the storms may also lead to areas of flooding. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the area should prepare for severe weather operations through tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... On Sunday, a Slight Risk covers portions of central and southern Oklahoma, and most of western north Texas. What happens Sunday will be affected by the storms that occur Saturday night, so there is some uncertainty. Large hail and damaging winds will be the main concerns with severe storms Sunday. Thunderstorm chances will continue off and on next week, with strong to severe storms remaining possible. .Heavy Rainfall... Locally heavy rainfall may result in flooding across portions of Oklahoma through next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 15, 11:07 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1107 PM CDT Sat Jun 15 2019 OKZ006>008-160445- Alfalfa OK-Kay OK-Grant OK- 1107 PM CDT Sat Jun 15 2019 ...SIGNIFICANT WEATHER ADVISORY FOR northeastern Alfalfa... northwestern Kay and northern Grant Counties Until 1145 PM CDT... AT 1106 PM CDT, strong thunderstorms were along a line extending from 8 miles west of Braman to 5 miles southwest of Manchester, moving northeast at 5 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Wakita, Braman, Manchester, Renfrow, Waldron and Blackwell Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3700 9714 3688 9724 3684 9828 3700 9821 TIME...MOT...LOC 0406Z 240DEG 4KT 3694 9748 3693 9808 11
Special weather statement, Jun 15, 11:25 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1125 PM CDT Sat Jun 15 2019
OKZ004-009-010-160500-
Woodward OK-Harper OK-Ellis OK-
1125 PM CDT Sat Jun 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR west central Woodward...southern
Harper and northwestern Ellis Counties Until midnight CDT...
AT 1123 PM CDT, strong thunderstorms were along a line extending from
4 miles east of Fort Supply to 3 miles east of May to 12 miles south
of Laverne, moving west at 10 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Laverne, Fort Supply, May and Catesby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe weather is not expected and no warnings are anticipated at
this time.
&&
LAT...LON 3667 10000 3670 9998 3676 9946 3655 9931
3641 9956 3638 9990 3639 10000
TIME...MOT...LOC 0423Z 77DEG 9KT 3656 9949 3663 9969 3654 9986
11Local storm report, Jun 15, 11:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1140 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM TSTM WND GST 3 SW MOORE 35.30N 97.52W
06/15/2019 E65 MPH CLEVELAND OK TRAINED SPOTTER
TWITTER REPORT, 60-70 MPH ESTIMATED.
&&
ZWINKLocal storm report, Jun 15, 11:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1142 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM TSTM WND GST 3 SW MOORE 35.30N 97.52W
06/15/2019 E65.00 MPH CLEVELAND OK TRAINED SPOTTER
TWITTER REPORT, 60-70 MPH ESTIMATED.
&&
JPIKELocal storm report, Jun 15, 11:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1143 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM TSTM WND DMG MOORE 35.34N 97.49W
06/15/2019 CLEVELAND OK BROADCAST MEDIA
GARAGE DOOR BLOWN IN.
&&
JPIKELocal storm report, Jun 15, 11:56 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1156 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG HOLLIDAY 33.81N 98.69W
06/15/2019 ARCHER TX EMERGENCY MNGR
FACEBOOK MESSAGE RELAYED FROM EM. POWER LINES DOWN IN
HOLLIDAY.
&&
ZWINKThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major | 67 min |
| Jun 15, 7:12 PM CDT | Special Weather Statement | OUN | Lincoln | 33 min |
| Jun 15, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 29 min |
| Jun 15, 7:48 PM CDT | Areal Flood Advisory | OUN | Dewey, Major | 3 hr |
| Jun 15, 7:52 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 53 min |
| Jun 15, 7:57 PM CDT | Special Weather Statement | OUN | Harmon | 33 min |
| Jun 15, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 35 min |
| Jun 15, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson | 50 min |
| Jun 15, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 46 min |
| Jun 15, 8:20 PM CDT | Flash Flood Warning | OUN | Dewey | 4 hr |
| Jun 15, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Tillman | 48 min |
| Jun 15, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 53 min |
| Jun 15, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 53 min |
| Jun 15, 8:41 PM CDT | Tornado Warning | OUN | Custer, Dewey | 49 min |
| Jun 15, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Kiowa, Roger Mills, Washita | 46 min |
| Jun 15, 8:45 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods | 3 hr |
| Jun 15, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 67 min |
| Jun 15, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Harmon, Jackson, Kiowa, Tillman | 49 min |
| Jun 15, 9:06 PM CDT | Tornado Warning | OUN | Custer | 39 min |
| Jun 15, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Kiowa, Roger Mills and 1 more | 49 min |
| Jun 15, 9:12 PM CDT | Flash Flood Warning | OUN | Major, Woods | 4 hr |
| Jun 15, 9:30 PM CDT | Areal Flood Advisory | OUN | Custer | 3 hr |
| Jun 15, 9:36 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Greer, Jackson, Kiowa and 1 more | 39 min |
| Jun 15, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Dewey, Kiowa, Washita | 47 min |
| Jun 15, 9:55 PM CDT | Flash Flood Warning | OUN | Custer | 4 hr |
| Jun 15, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 50 min |
| Jun 15, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Major, Woods, Woodward | 64 min |
| Jun 15, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Jefferson, Kiowa and 2 more | 50 min |
| Jun 15, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Dewey, Grady and 2 more | 47 min |
| Jun 15, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 63 min |
| Jun 15, 10:33 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Grant | 4 hr |
| Jun 15, 10:39 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Grady and 3 more | 51 min |
| Jun 15, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Garfield, Grady and 5 more | 47 min |
| Jun 15, 10:44 PM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Major, Woods, Woodward | 3 hr |
| Jun 15, 11:07 PM CDT | Special Weather Statement | OUN | Grant | 38 min |
| Jun 15, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Cleveland, Garfield, Kingfisher, Lincoln and 5 more | 50 min |
| Jun 15, 11:16 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Cotton, Garvin, Grady, Jefferson and 5 more | 44 min |
| Jun 15, 11:18 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more | 3 hr |
| Jun 15, 11:25 PM CDT | Special Weather Statement | OUN | Harper | 35 min |
| Jun 15, 11:49 PM CDT | Areal Flood Advisory | OUN | Garfield, Logan, Noble, Payne | 3 hr |
| Jun 15, 11:49 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Kingfisher, Lincoln, Logan, Major and 4 more | 41 min |
| Jun 15, 11:52 PM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson, Tillman | 3 hr |
| Jun 15, 11:55 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Johnston, Love, McClain and 5 more | 50 min |
| Jun 15, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 63 min |
| Jun 16, 12:02 AM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Major | 3 hr |
| Jun 16, 12:05 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne, Pottawatomie, Seminole | 40 min |
| Jun 16, 12:15 AM CDT | Areal Flood Warning | OUN | Blaine, Custer, Dewey, Major, Roger Mills, Woods and 1 more | 9 hr |
| Jun 16, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 46 min |
| Jun 16, 12:53 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love, Marshall | 67 min |
| Jun 16, 1:15 AM CDT | Special Weather Statement | OUN | Coal, Johnston | 45 min |
| Jun 16, 2:03 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 57 min |
| Jun 16, 5:57 AM CDT | River Flood Warning | OUN | Custer, Washita | 27 hr |
| Jun 16, 11:19 AM CDT | Special Weather Statement | OUN | Bryan, Love, Marshall | 41 min |
| Jun 16, 12:05 PM CDT | Special Weather Statement | OUN | Bryan | 40 min |
| Jun 16, 1:20 PM CDT | Special Weather Statement | OUN | Marshall | 40 min |
| Jun 16, 1:23 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 3 hr |
| Jun 16, 2:13 PM CDT | Tornado Warning | OUN | Canadian, Kingfisher | 17 min |
| Jun 16, 2:25 PM CDT | Special Weather Statement | OUN | Bryan, Marshall | 35 min |
| Jun 16, 2:29 PM CDT | Tornado Warning | OUN | Canadian, Kingfisher | 16 min |
| Jun 16, 2:37 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 38 min |
| Jun 16, 2:43 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 32 min |
| Jun 16, 2:55 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 45 hr |
| Jun 16, 3:00 PM CDT | River Flood Warning | OUN | Payne | 65 hr |
| Jun 16, 3:20 PM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 17 hr |
| Jun 16, 3:20 PM CDT | Special Weather Statement | OUN | Canadian, Oklahoma | 55 min |
| Jun 16, 3:24 PM CDT | Areal Flood Warning | OUN | Bryan, Johnston, Marshall | 3 hr |
| Jun 16, 4:12 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain, Oklahoma | 48 min |
| Jun 16, 4:24 PM CDT | Special Weather Statement | OUN | Bryan | 66 min |
| Jun 16, 4:51 PM CDT | Special Weather Statement | OUN | McClain | 24 min |
| Jun 16, 5:02 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, Lincoln, Oklahoma | 28 min |
| Jun 16, 5:07 PM CDT | Special Weather Statement | OUN | Pottawatomie | 23 min |
| Jun 16, 5:23 PM CDT | Special Weather Statement | OUN | Garvin | 37 min |
| Jun 16, 5:37 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie | 38 min |
| Jun 16, 6:00 PM CDT | Special Weather Statement | OUN | Garvin | 30 min |
| Jun 16, 6:11 PM CDT | Special Weather Statement | OUN | Seminole | 34 min |
| Jun 16, 6:19 PM CDT | Areal Flood Warning | OUN | Bryan, Marshall | 6 hr |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.